# SDR SWAA2023122034005

- Difficulty date: December 20, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,346 hours, 9,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR AFT GIRT BAR STOW BRACKET LOOSE.<[01] RESECURED R1 ENTRY DOOR AFT GIRT BAR STOW BRACKET PER SRM 51-40-02.
